ITEM METADATA RECORD
Title: The generalized linear complementarity-problem applied to the complete analysis of resistive piecewise-linear circuits
Authors: Vandenberghe, L ×
De Moor, Bart
Vandewalle, Joos #
Issue Date: Nov-1989
Publisher: IEEE Circuits and Systems Society
Series Title: IEEE Transactions on Circuits and Systems vol:36 issue:11 pages:1382-1391
ISSN: 0098-4094
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science